# SDR P5CA2015031200017

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 5,170 hours, 1,199 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Part number: 38842922
- Condition: Broken
- Location: Apu Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR SURGE DUCT BROKEN IAW AMM 49-53-01.  R & R AIR SURGE DUCT APU OPS CKS NORMAL.
